# SDR MWEA020727

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 50,406 hours, 36,648 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 19073
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE STARTER INOPERATIVE --  REMOVED AND REPLACED ENGINE STARTER.
